You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Sharp Bound for the Regularity Index of Fat Points in General Position
M. V. Catalisano, N. V. Trung and G. Valla
Proceedings of the American Mathematical Society
Vol. 118, No. 3 (Jul., 1993), pp. 717-724
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2160111
Page Count: 8
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A bound is given for the regularity index of the coordinate ring of a set of fat points in general position in Pn k. The bound is attained by points on a rational normal curve.
Proceedings of the American Mathematical Society © 1993 American Mathematical Society